Should I up my dosage or is it ok to take another shot about 5 hrs later it went from 260 to 333 an then down to 251
You are only on a short acting insulin now? Do you see an endocrinologist? Your blood sugars are really unacceptable. I don't see one that I would want to see if it were me. Your blood sugar should never go to 200. You certainly need a new dr if you're following what the dr told you because this one isn't managing your diabetes.
You were on levamer to keep your daily blood sugar in check, humalog is a mealtime insulin and will not work for long periods of time. You need a long acting insulin. You need to see a diabetes educator and to start learning about your diabetes because you need to control it better than you are or you are going to have lots more health issues than you got now.
- Humalog Information for Consumers
- Humalog Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humalog (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jan 2013 • 5 answers
Updated 6 Feb 2014 • 1 answer
Updated 6 Jul 2015 • 2 answers
Updated 5 Mar 2015 • 1 answer
Updated 14 Sep 2016 • 1 answerFAQ by Drugs.com